| Model Number |
SYS-3000 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blood Loss (2597)
| Date of Event |
04/06/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Veran is submitting this mdr as part of an overall retrospective review in response to an fda form 483 that was issued to the firm as of january 2019.
Event or Problem Description
System performed as intended; no malfunction.Doctor found that even when we were in the nodule on navigation, there was no visible lesion in he airways so the forceps would have not yielded anything but bronchial epithelial cell.Doctor then switched to the 22ga needle to go for the target outside of the airway for a few samples.Now that he had a general idea of where the nodule was, he switched over to cryo to get 3 samples with the cryo probe in conjunction with an airway balloon blocker to control bleeding.Grade 3 bleeding indicated.